| Catalog Number |
443812 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that during use of bd max¿ ext enteric bacterial panel, a vibrio discrepant patient result was obtained.Initial test was vibrio positive.Repeat test was vibrio negative.There was no report of patient impact.